# SDR SWAA2022022173090

- Difficulty date: February 15, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737*
- Aircraft serial: 28436
- Aircraft time: 73,862 hours, 44,066 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WHEEL WELL PANEL 193D HAS SEVERAL FASTENER HOLES WITH VISIBLE CRACKS AND ELONGATIONS / [01] REMOVED AND REPLACED PANEL REF AMM 53-51-21 REF EO 5351-I-14642-NG
